MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122005
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Laceration(s) (1946); Limb Fracture (4518)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one of the sling bar latches was missing on a likorall overhead lift and the patient fell sustaining an injury.The patient sustained a "broke their arm and gashed their forehead".Follow up was performed with the customer and the customer was not willing to share any details of the event (injury, medical intervention or patient outcome).There was no medical intervention reported.However, based on the nature of the injuries reported, medical or surgical intervention was likely required to prevent permanent impairment of a body function or permanent damage to a body structure.The baxter service technician inspected the lift and found that the sling bar on the lift was missing a latch.The technician replaced the latch, and the device is working as intended.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the actual device was not able to be returned; however, a baxter technician performed an on-site evaluation of the device.During visual inspection a clip on the sling bar was observed to be missing.The reported condition was verified.The cause of the condition could not be determined.However, the instructions for use state "before lifting, always make sure that the latches are intact; missing or damaged latches must always be replaced.To correct the issue the technician replaced the clip.For trouble-free use, certain details should be checked each day the lift is used: check the functionality of the latches." a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23751458
Report Number8030916-2025-00144
Device Sequence Number9520733
Product Code FSA
UDI-Device Identifier00887761979710
UDI-Public(01)00887761979710
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3122005
Device Catalogue Number3122005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown